# SDR SWIA2025102000805

- Difficulty date: August 5, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409 BL0 VERTICAL POST HAS INDICATIONS IN THE AFT RADIUS OF @WL69 AS FOLLOWS: LH SIDE: 60% FSH BY .4" LONG, & RH SIDE: 70% BY .4" LONG. FAILED NDT INSPECTION.   (C-CHECK RO 10/19/2025)REPLACED 409+128 POSTS AT BL0 IAW REO 601R-53-41-889 REV D DATED 2018, COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
